# SDR SWAA2023061952038

- Difficulty date: May 24, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD AFT FLAP IS DELAMINATED ON THE INBOARD END.<[01] REMOVED L/H WING; ' O/B AFT FLAP '; IAW AMM 27-51-22.;[02] ACCOMPLISHED INSTALLATION OF L/H WING; ' O/B AFT FLAP ' IAW AMM 27-51-22-400-801 UP TO AND INCLUDING STEPS 3. A;B;C;D;E; AND F. (1)-(4).;[03] STEP 2. OF ' CORRECTIVE ACTIONS' HAS INSUFFICIENT INFORMATION. SHOULD READ: ACCOMPLISHED INSTALLATION OF L/H WING; ' O/B AFT FLAP ' IAW AMM 27-51-22-400-801 UP TO AND INCLUDING STEPS 3. A;B;C;D;E; AND F. (1)-(4) (A)-(E)1)THRU 11).;[04] ACCOMPLISHED INSTALLATION OF L/H WING; ' O/B AFT FLAP ' IAW AMM 27-51-22-400-801 UP TO AND INCLUDING STEPS 3. A;B;C;D;E; AND F. (1)-(4) (A)-(E)1)THRU 11). C/W INSPECTION;[05] COMPLETED INSTALLATION AND ACCOMPLISHED RIG CHECK OF L/H WING; ' O/B AFT FLAP ' IAW AMM 27-51-22-400-801;[06] INSPECTED WORK PERFORMED
